# SDR AALA202512237111

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757030501600
- Part serial: A13472
- Condition: Fault Message
- Location: Zone 600 Flap
- Part time: 40,029 hours, 16,520 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO DFW DUE TO THE FLIGHT CREW REPORTING THAT ON APPROACH A FLIGHT CONTROL FLAPS LOCKED / ALIGNMENT FAULT DISPLAYED. THE FLIGHT CREW ACCOMPLISHED QRH PROCEDURES AND LANDED SAFELY AT DFW WHERE IT TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE RT WING FLAP INTERCONNECTING STRUT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-51-44.
